| Model Number |
MMT-551PNAS |
| Medical Device Problem Codes |
Connection Problem (2900); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported that the insulin pump was damaged.The customer¿s blood glucose level was 136 mg/dl.The customer reported that the reservoir compartment was not staying in place.The customer reported that the reservoir was not able to lock in place.The customer was advised that the insulin pump will need to be replaced.The customer was advised to disconnect from the insulin pump and revert to backup plan.The insulin pump will be returned for analysis.